# SDR UPS99230262

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 69333281
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 7 FLAP TRACK MID FAIRING AFT SUPPORT BRACKET CRACKED.  BRACKET REPLACED IAW DRAWING 65-21796.
